# SDR 96ZZZX4091

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64108
- Make and model: Cessna 172M
- Aircraft serial: 17265024
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C2995050102
- Condition: Deteriorated
- Location: Throttle
- Part time: 4,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THROTTLE OUTER CABLE HOUSING VERY DETERIORATED DUE TO AGE/HEAT EXPOSURE.  INNER HOUSING LOOSE AT FORWARD END, ABOUT TO SEPARATE.  SUBMITTER STATED IF NOT CORRECTED, LOSS OF THROTTLE CONTROL AND ENGINE POWER WILL RESULT.  THIS IS THE SECOND REPORT SUBMITTER HAS FILED ON THIS PART.  THIS IS THE FOURTH CABLE SUBMITTER HAS FOUND IN BAD CONDITION IN APPROXIMATELY ONE AND ONE-HALF YEARS.  SUBMITTER STATED CABLES SHOULD BE REPLACED WITH NEW PARTS WHICH ARE OF DIFFERENT CONSTRUCTION.
